# SDR CALA2021111702123

- Difficulty date: November 16, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 111,632 hours, 17,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146T32621
- Condition: Corroded
- Location: Sta1205str36l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFER NRC L/P 9131558 FUSELAGE STA 1205 STR 36L STRINGER SECTION CUTOFF FOUND ATTACH SKIN CORROSION. TRANSFER REF NR LP 9131765 AND ORIGINATED BY V896890. AFTER REF NDT PART 6, 53-00-06 REPAIR INSP REQUIREMENTS ARE AS FOLLOWS PER SRM 53-00-01-2R-31 RPR 31 TABLE 203 ZONE A DETAIL II. INITIAL EXTERNAL DETAILED VISUAL INSP AT ACFT TOTAL FC 37500 W/ 3000 FC INTERVAL THERE FUSELAGE SKIN STA 1205 STR 36L SKIN REPAIRED AS PER SRM 53-00-01-2R-31 RPR 31 FIG 201 DETAIL II. 44.0008 ATTACHED COMPLETE TO ITEM 26..HAECO/HKG NRC 9131765, V897532, QC HX185167 ADD EMP:V897532 APPROVED FOR DIP REF SRM 53-00-01-2R-31 RPR31 WITH INITIAL TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION AT 37500 TOTAL FLIGHT CYCLES WITH CONSECUTIVE REPEAT INPECTION EVERY 3000 FLT CYCLES QC REVIEWED QC REVIEWED INIT: 37500 TAFC (WILL ITO TO RIR -0650) RIR: 3000 FC...UK RECORDS UPDATE...UK
